# SDR CALA0000915

- Difficulty date: June 19, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- Aircraft time: 47,264 hours, 24,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND OVERHEAD EMERGENCY LIGHTS AT L-1 DOOR INOPERATIVE.  THE BATTERY PACK WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD IAW MM 33-51-51.
